# SDR F3LA201912020146

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N719FR
- Make and model: Airbus A321-211
- Aircraft serial: 07736
- Aircraft time: 9,336 hours, 3,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156098
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,356 hours, 3,956 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP 1210697 DISCREPANCY ITEM 2-- CCR- DOOR 2R EXIT LIGHT IS NOT TURNING ON .. CORRECTIVE ACTION -- REMOVED AND REPLACED EPSU 14WL IAW AMM 35-51-38-000-001-A AND 35-51-38-400-001-A OPS CHECKS OK . AIRCRAFT OK FOR SERVICE
